# SDR RAIA201104140001

- Difficulty date: April 14, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 24,739 hours, 22,498 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE AIRCRAFT HAD A BLEED NR 1 OVERTEMP MESSAGE.  AIRCRAFT RETURNED TO CVG.  MAINTENANCE INSPECTED AND PLACE DISCREPANCY ON MEL.
